# SDR MASA200400700

- Difficulty date: December 16, 2004
- Submitted: January 3, 2005
- Operation: Air carrier
- Aircraft: N828MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145218
- Aircraft time: 10,323 hours, 9,470 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Relay
- Part number: M83536
- Condition: Inoperative
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ASH 2819 CRW TO CLT.  ABORTED TAKEOFF DUE TO AN E2 REV DISAGREE MESSAGE.  MAINTENANCE PLACED THE NR 2 ENGINE THRUST REVERSER ON MEL.  AIRCRAFT DEPARTED WITHOUT FURTHER INCIDENT.  12/19 MAINTENANCE REPLACED RELAYS.
